Doctor insights on:
Medicated Pads Medication
Meds and more..: See your prescribing MD to discuss your meds. Suggest you see an experienced mental health therapist to get support and learn to cope strategies to cut anxiety. Also, important that all medical causes for anxiety (eg, heart or thyroid problems, diabetes, asthma, drug abuse or withdrawal) have been ruled out. Anxiety is treatable. Great that you reached out here for help! Hope this helps. ...Read more
Talk with your doc: About what you are seeing. Your doc wants your wife to function at her highest possible level. And, he may be able to explain why you are seeing what you see. ...Read more
I have depression, and I'm medicated for it. The medication keeps me from feeling hungry at all times of the day. What can I do to feel hungry again?
Hello, I want to know if I should go to the doctors or not. For about 7 years i have been having on and off pains in my right upper thigh, I don't know what the cause is or even how to help the pain. I've tried heating pads, pain medications ect. But noth
I am on my period and I have a pad on but I have a burning sensation... What could it be...also is there any OTC medication I can take?
What is the strongest over-the-counter medication I can get for tinea versicolor because selsun blue medicated does not work for me?
Tinea versicolor: Topical antifungal medications containing 2.5% selenium sulfide are often recommended. Selsun blue doesn't always work, because it only contains 1% selenium sulfide. Preparations containing more than 1% selenium sulfide are considered prescription strength. Ketoconazole ointment or ciclopirox as an alternative suppresses growth of malassezia furfur. Hydrogen peroxide may lessen symptoms. ...Read more
Palms of hands & bottom of feet peels, what could be the cause? I have used medicated ointments, creams, athlets foot medications &psorioss meds.
Need diagnosis : There are many causes of the changes in your palms and feet. Your dermatologist can help clarify what these causes are and direct appropriate therapy. ...Read more
Suffering from lower back pain. Avoiding medication so I can donate blood soon. Applied a pad last night, suffered from nausea this morning. Normal?
I have a kidney infection and just started medication for it. Then I started my period. Which is better to use a pad or tampon in this case?
UTI: You could use what ever makes you feel better and comfortable. You have already started treatment, so I don't believe either will make any difference. ...Read more
I'm being treated with an oral medication for a yeast infection but I am on my period. Can I use tampons safely? The pads seem so irritating.
I have a question my cheek is swollen and I'm in pain I'm on medicated mouth wash and penicillin I've only been on the medication since Sunday how lon?
Infection: Can take as long as 48-72 hours for antibiotics to begin reducing spread of infection. If source I'd SN infected tooth, pills alone will not eliminate infection. Treatment of the tooth itself will be required. Sometimes additional or different antibiotic required. Tell your dentist about your pain and swelling now. ...Read more
Good day all, I have a 2-week old baby suffering from a blocked nose and now she struggles to breath when she's feeding. Can I self medicate and if so what medication should I get at the pharmacy?
I have pad and a diabetic foot ulcer, I have been taking percocet 10mg/325 but it does not relieve the pain very long, what type of pain medication and how many mg will help me stay pain free through the day?
Serious problem: You have a serious problem my friend. It is bad enough to have diabetes with a foot ulcer. And now you have pad. That pain you feel is from the pad. There may be no amount of pain medication that will relieve your pain. The pain is from a lack of oxygen to your foot. This needs to be evaluated and perhaps corrected asap by a vascular surgeon. It will help the pain and help you heal. ...Read more
I am experiencing neck pain, fatigue, headache (quality: dull or aching sensation, throbbing sensation) (side: front) (time frame: gradual onset) My neck pain was present upon waking this morning. Medication and heating pad aren't helping.
It is time: To close your computer and call your PCP or go to a local UC clinic for a full medical workup: your symptoms cannot be diagnosed online. X-rays and exam are the most imprtant issues. ...Read more
Difficult but common: It is difficult to intervene unless your family member wants help. If the person is elderly, seeking a second opinion from a geriatric specialist would be a good place to start. It is amazing how many times my elderly patients improve just from stopping medications. However, this should only be done under competent medical supervision. ...Read more
I have occasional acne break-outs on the back of my neck (collar area). What would you recommend to treat this condition? I am a 50-year-old male. I have tried several over-the-counter medicated cleaning pads and medicated creams with no relief or succes
I have a hemmhroid. Is 1% cortisone cream or tucks (witch hazel) medicated pads ok to use while pregnant?
I was using a heating pad for cramps from the drug store and I feel like it was sending electric shock so I stopped. Do I need to go to the er?
No: Do not use that heating pad again. Try to return it. If you have not additional symptoms than you had before using the heating pad, there is no cause for concern. ...Read more
Are there good natural cures for dry eyes? I dont want to use drugs and medicated eye drops if I can help it. Ive read that flaxseed oil can help make tears more oily so they dont evaporate so fast. Is this true? Are there any other natural solutions?
Although : Although taking flax seed oil by mouth can improve symptoms of dry eye, it will not have an immediate effect (and can take up to two months to be noted). In the meantime I agree that it is prudent to avoid medicated eye drops. Instead, use of a "preservative-free" artificial tear is both safe and provides immediate relief. These generally are sold over the counter and come in small plastic vials for single use. ...Read more
I have this burning pain in my anus whenever I poop and after. It hurts to poop. I believe it's a hemroid. I have tucks (witch hazel) medicated pads. Advice?
Possible fissure: Hemorrhoids and Anal fissures can both cause anal pain. I would recommend seeing your doctor to check it out to be sure. ...Read more
I was in ER due to low potassium from blood pressure drug chlorlithidone to find also I was over medicated on Synthroid (thyroxine) to how long till side eff gone?
Resolve quickly: Hyperthyroidism can also lower blood potassium. Some people taking Chlorthalidone need extra potassium, others don't. If your synthroid (thyroxine) dose is correctly adjusted, and if you take some extra potassium, you should be fine. If you stick with the chlorthalidone, you should use rx potassium (can't do it with bananas). May be best to use another BP medication. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isn't good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more